Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Awaiting operation for suspected bladder cancer. Has enlarged prostate. Frequent urination, sleepiness. On medicines for infection. See the doctor?

My dad is awating an operation for suspected bladder cancer & also has an enlarged prostate .. he is passing small amounts of urine every 20 mins and now has white bits in his wee. He has been given anti- biotics 2 days ago as the doc suspected an infection from the invasive procedure he had (camera) to investigate his bladder. He is passing urine more frequently as each day passes and struggling to get any sleep. Should he wait to see if his anti-biotics work or see the GP?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist 's  Response
Hi, it looks like the symptoms caused by enlarged prostate have been exacerbated due to the cystoscopy procedure. I think you must see your doctor and he might need good IV antibiotics as well as catheterisation. Please don't leave him troubled day and night. Thanks, take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor